# SDR CALA2024032000795

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 82,571 hours, 16,519 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345043
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PNL NR 446BL CUTOUT FOUND CRACKED.  NR 2 PYLON PANEL #446BL CUTOUT SKIN REPAIRED AS PER ECRA 5450-02920 REV- ATTACH MAINTENANCE WORKSHEET FORM 44-0008 ITEM 1 TO ITEM 28 ACCOMPLISHED.
